# SDR QXEA2011072500595

- Difficulty date: July 23, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 10,464 hours, 11,347 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Condition: Missing
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INTERNAL T/E AILERON ATTACH FITTING CENTER RIVET ON SPAR BRACKET IS MISSING.  INSTALLED HI-LITE AND COMPLIED WITH IAW RD 8/4-57-1609.
